# SDR 2020F00175

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531390546001
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2181 DISCREPANCY: MAIN DECK STA-445 - STA-664, RBL-73.80, CORRODED SEAT TRACK OUT OF LIMITS. CORRECTIVE ACTION: REMOVED CORROSION FROM MAIN DECK  STA-445-STA-664 RBL 73.80 SEAT TRACK IAW B767 SRM 51-10-02. EVALUATED LIMITS AND FOUND TO BE OUT OF LIMITS AT STA-630 RBL 73. INSTALLED SEAT TRACK REPAIR STRAP IAW B767 E.O.# 19568 REV:IR AND SRM51-40-02.
